MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE FG., NANOTACK SUTURE ANCHOR, 1.4MM W/ FLEX INSERTER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE FG., NANOTACK SUTURE ANCHOR, 1.4MM W/ FLEX INSERTER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number CAT01858
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the anchor broke during procedure.
 
Additional Manufacturer Narrative
Please note that the initial report's type of reportable event was a malfunction for the anchor breaking.However per investigation results, there was no anchor breakage, the anchor was only bent.Therefore this event is not reportable as there was no breaking of the anchor.Alleged failure: during the surgical procedure, all the surgical technique was complied when making the tunnel with a 1.4 bit and its respective guide.After, the nano tack flex anchor was introduced with the suture threads inside the anchor and at the moment of beginning the impact it began to fracture at the tip and to bend and it was not possible to continue inserting the anchor in the hole that had been made with the drill bit and the implant was removed.Another anchorage was used and te same happened.The anchor fractured very easily with impactions with very little force.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root causes could be: 1) guide out of specification, 2) pathology such as schlerotic bone that may thicken the cortical layer.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that the anchor broke during procedure.Please note that the initial report's type of reportable event was a malfunction for the anchor breaking.However per investigation results, there was no anchor breakage, the anchor was only bent.Therefore this event is not reportable as there was no breaking of the anchor.

Brand Name
FG., NANOTACK SUTURE ANCHOR, 1.4MM W/ FLEX INSERTER
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key16620768
Report Number0002936485-2023-00243
Device Sequence Number5996527
Product Code MBI
UDI-Device Identifier07613252633099
UDI-Public07613252633099
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K131769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAT01858
Device Catalogue NumberCAT01858
Device Lot Number21317AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2023
Supplement Date Received by Manufacturer03/01/2023
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age23 YR
Patient SexMale